| Model Number |
NANOSCOPE HANDPIECE |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a failing light source.
Event or Problem Description
On 05/11/2022 it was reported by a sales representative via sems that an ar-3200-0040 nanoscope handpiece had an issue.During a wrist scope procedure on (b)(6) 2022, the camera light did not turn on at all even when connected to the console.The case was completed with a small joint scope ready as a backup, no patient harm.This was discovered during use with no impact to the patient.